# SDR IMP2007F00000

- Difficulty date: December 1, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N155CA
- Make and model: Piper PA-31T
- Aircraft serial: 31T7820024
- Engine: Pwa PT6A28
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 45346000
- Condition: Cracked
- Location: Fuselage
- Part time: 11,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULKHEAD (NR 45346-000) LOCATED AT STA 46.0 TO HAVE CRACKS IN RADIUS OF VERTICAL FLANGE, EXTENDING APPROXIMATELY .5 INCH FROM THE TOP.  (K)
